# SDR SWIA2018040444392

- Difficulty date: March 7, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 39,657 hours, 34,132 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AND NOSE DOOR OPEN CAUTION MESSAGE.  SERVICE THE NLG STRUT IAW AMM. SWUNG GEAR MULTIPLE TIMES IAW AMM. OPS CHECKED GOOD.
